# SDR WWMA9700073

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 5010488
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, THE RIGHT MAIN INBOARD TIRE WAS FLAT.  MAINTENANCE FOUND THE NR 3 MAIN WHEEL INNER RIM FAILED AND JAMMED THE BRAKE ASSY AGAINST THE WHEEL.  REPLACED BOTH RIGHT MAIN GEAR WHEEL ASSEMBLIES AND THE NR 3 BRAKE ASSY.
